# SDR P5CA9900213

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON UPPER SURFACE AT FRONT SPAR WS 807 WBL 584L.  CORROSION REMOVED AND TREATED PER SRM 57-30-01, 51-10-01, 51-10-02 AND 57-30-01.
